# SDR UALA2011081504297

- Difficulty date: August 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 49,239 hours, 18,192 cycles
- Engine: Pwa PW2037
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT PANEL JUST FWD OF DOORWAY IS PUSHED IN AND DAMAGED.  PIT CONSIDERED INOP.  DOOR IS PLACARD PER MEL.^14AUG IAD RDF-P :NEED LINER MATERIAL 833-10 51 TO MAKE PANEL.  EST 6 HOURS TO MAKE NEW PANEL FROM SHEET.  REPLACED SIDEWALL PANEL PER MM.
